# SDR DXTA200501013

- Difficulty date: October 9, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 2,928 hours, 2,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION NOSE WHEEL INDICATOR LITE REMAINED ON. ALL INDICATIONS WERE THAT NOSE GEAR WAS RETRACTED. NORMAL EXTENTION FOLLOWED BY PRECAUTIONARY BLOW DOWN. - COULD NOT DUPLICATE DISCREPANCY. CYCLED GEAR 20 TIMES  PERFORMED TIME CYCLE TEST. NOTE: LANDING GEAR BREAKS LOOSE LAST DURING RETRACTION CYCLE. ALL INDUCTIONS ARE NORMAL PER CE 560 XL M/M CHAPTER 32-01-00.
